MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAP
Medical Device Problem Codes No Display/Image (1183); Obstruction of Flow (2423); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that they insulin pump had blank display.No harm requiring medical intervention was reported.Customer received no delivery alarm but then did not turn back on.Customer stated that insulin pump was not exposed to moisture.The customer was assisted with troubleshooting and customer reports display was blank currently.Customer stated the display was not blank less than 30 seconds and did not return.The customer removes the battery and stated the insert battery alarm did not display on the insulin pump screen.Customer stated the contact on the battery cap was neither missing nor damage, only the coin slot of the battery cap was worn out.Customer stated battery compartment was neither damaged nor corroded.Customer stated the spring was neither damaged nor corroded.Customer stated that display did not returned after insulin pump restart.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device power up properly after battery installation.No blank display or display anomaly noted.However, device alarmed failed battery test due to corroded battery tube.Unable to perform operating currents, self-test, a21 error, rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test or verify no delivery alarm due to failed battery test alarm.Unable to verify battery cap damage due to battery cap not come with unit.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10281097
Report Number2032227-2020-147164
Device Sequence Number2576933
Product Code OYC
UDI-Device Identifier00643169513136
UDI-Public(01)00643169513136
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAP
Device Catalogue NumberMMT-723RNAP
Device Lot NumberA1723RNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient Weight222